My 16 year old daughter was on the depo shot

Patient : My 16 year old daughter was on the depo shot when she is due for a new shot they put her on the new Seasonique birth control pills she's been taking them for almost 3 months but she had abdominal pain sweating dark stools and now green stools. Does she need to stop taking the birth control pill and good on Ortho Tri Cyclen kind
Symptoms:  Nausea sweating adominal cramping spotting black stools then now green
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I received oral sex from a prostitute with a condom on for about 10 minutes. At that point I took the condom off and ...

Q: I do not usually take any pain meds but last Tuesday morning I took one 800 mg ibuprofen and that night I took two mo...

Q: My daughter had her first unprovoked seizure two months back...all her blood results were normal....but she was hospi...

Q: I’m not really sure where to begin. My wife was diagnosed with stage IV breast cancer with mets to the liver th...

Q: I have to pimples on my penis which I hope that’s what it is. Can you tell me what it looks like

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews